# SDR DALA2022052303525

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 FABRICATE FLOOR BEAM +Y1292 LOC BTW FR 64 TO FR 66 IN PASSENGER CABIN DUE TO CORROSION. CORRECTIVE ACTION: COMPLIED WITH ERA 599348-14 REV. ORIGINAL. (2244830)
